# SDR FDEA201001140152

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162231
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAS 2 CRACKED RIBS AT FWD MOUNT OF ACTUATOR.  REMOVED CRACKED RIBS (2 EA) AT NR 2 SLAT & INSTALLED NEW RIBS INBD/OTBD IAW SRM 51-30-2, SRM 51-30-5, SRM 57-50-2 FIG 2, REV 102.
